# SDR QXEA2012043000352

- Difficulty date: April 30, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 8,521 hours, 9,363 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Fire Dectector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENROUTE, RECEIVED A CHECK FIRE DET WARNING LT IT WOULD COME ON INTERMITTENTLY.   RAN CHECK LIST AND RECEIVED A BTL LOW LIGHT.  THAT LIGHT WAS ALSO COMMING ON AND OFF IT WENT OFF FOR ABOUT 5 FULL MINUTES AND RECEIVED LIGHT AGAIN IN THE DESCENT,  ALL THE WAY TO THE GROUND.    FOUND CONNECTOR 2600-P26 (APU FIRE DETECTOR) EXTREMELY LOOSE. RE-SECURED CONNECTOR. REF MEL 26-20-1.  REMOVED JUMPER WIRES FROM PINS A & B ON APU FIRE BOTTLE CONNECTOR 2600-P12.  RE-CONNECTED CONNECTOR 2600-P12 TO APU FIRE BOTTLE.  PERFORMED OPS TEST OF APU FIRE DETECTION SYS IAW AMM TASK 26-13-00-710-801.  OPS TEST GOOD.  RETURNED TO SERVICE.  NO PARTS REPLACED.
